# SDR MASA200500470

- Difficulty date: June 16, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,954 hours, 10,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT INTERIOR OVERWING EMERGENCY EXIT SIGN HAD 1 BULB INOP.  OPS CHECKED GOOD.
